# SDR DL72W990218

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV1 CORROSION VISIT NRC 126 ON OK TO INSTALL L-4 WINDOW, FOUND .375 INCH CRACK IN FUSELAGE SKIN AT BOTTOM I/B BOLT HOLE.  REPAIRED PER SRM 53-30-3 FIG 8.
